# SDR UALA2012072404007

- Difficulty date: July 20, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,089 hours, 9,915 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR FAILED.  WEATHER RADAR STAB MOMENTARILY ON LWR LT AND VAR.  WX UPPER RT PRIOR TO FAIL.  NO WEATHER RADAR FAIL MESSAGES ON SCREEN WITH WEATHER RADAR SYS STATUS MESSAGE.  REPLACED THE WEATHER RADAR ANTENNA DRIVE UNIT.  WEATHER RADAR OPS TEST IS GOOD.
